# SDR SWAA2020040936689

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,554 hours, 11,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED .350 IN LOWER ZONE 2 AREA / REPAIRED PER SRM 53-10-15-2R-4 INSP P44
